RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 3, Pages 473–477 (Mi mz574)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Orders of Zeros of Polynomials on Trajectories of Solutions of a System of Linear Differential Equations with Regular Singular Points

R. R. Gontsov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm574

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:3, 438–442

Bibliographic databases:

Received: 18.02.2004

Citation: R. R. Gontsov, “Orders of Zeros of Polynomials on Trajectories of Solutions of a System of Linear Differential Equations with Regular Singular Points”, Mat. Zametki, 76:3 (2004), 473–477; Math. Notes, 76:3 (2004), 438–442

Citation in format AMSBIB
\Bibitem{Gon04}
\by R.~R.~Gontsov
\paper Orders of Zeros of Polynomials on Trajectories of Solutions of a System of Linear Differential Equations with Regular Singular Points
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 3
\pages 473--477
\mathnet{http://mi.mathnet.ru/mz574}
\crossref{https://doi.org/10.4213/mzm574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113090}
\zmath{https://zbmath.org/?q=an:1082.34548}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 3
\pages 438--442
\crossref{https://doi.org/10.1023/B:MATN.0000043472.04581.9c}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044230051}


Linking options:
  • http://mi.mathnet.ru/eng/mz574
  • https://doi.org/10.4213/mzm574
  • http://mi.mathnet.ru/eng/mz/v76/i3/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:76
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019